MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0605640
Medical Device Problem Codes Degraded (1153); Entrapment of Device (1212); Fracture (1260); Difficult to Remove (1528); Material Too Rigid or Stiff (1544); Material Separation (1562); Deformation Due to Compressive Stress (2889); Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the m.R.I.Ultra slimport.During the post port removal procedure, the surgeon experienced difficulty in removing the port, as the catheter appeared to adhere to the vein wall.It was further alleged that the catheter material felt harder and stiffer compared to that of a new port catheter.This raised concerns about a potential change in the catheter material properties over time.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one mri ultra slimport implantable port with an attached catheter in two segments and an additional catheter segment were received for evaluation.Gross visual, microscopic, tactile and functional evaluations were performed.A complete diagonal break was noted to the distal end of the attached catheter.The edges of the complete diagonal break on the distal end of the attached catheter were noted to be jagged.The surface was noted to be granular in one region and round/smooth in the other region.A complete diagonal break was noted on the proximal end of the distal catheter segment.The edges of the complete diagonal break on the distal end of the attached catheter were noted to be jagged.The surface was noted to be granular in one region and round/smooth in the other region.Splits were noted on the border of both regions.Catheter deformation was observed distal to the complete diagonal break on the distal catheter segment.Catheter degradation was observed throughout the proximal portion of the distal catheter segment.Catheter wear was also noted throughout the distal catheter segment.Therefore, the investigation is confirmed for the identified catheter fracture, material separation, wear, deformation and degradation issues.However, the investigation is inconclusive for the reported difficult to remove, material too rigid or stiff, entrapment of device as the exact circumstances at the time of the reported event cannot be verified from the returned physical sample.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the m.R.I.Ultra slimport on six months ago.On (b)(6) 2025, post the procedure while removal of the port from patients' body, the catheter tends to stick to the vein wall and gets stuck.This causes issues for the surgeon to remove the old port.They also observed the catheter material seemed harder and stiffer than a new port catheter suspecting change in material over time.Need to access the femoral site to access that part of the vein and slowly remove the catheter.There was no reported patient injury.

Brand Name
M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23579520
Report Number3006260740-2025-08734
Device Sequence Number9305420
Product Code LJT
UDI-Device Identifier00801741025990
UDI-Public(01)00801741025990
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0605640
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown